# SDR HNAA2011091100279

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,419 hours, 74,410 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Failsafe
- Part number: 83231031103
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD MAIN GEAR DOOR WILL NOT CLOSED AFTER GEAR RETRACTION.  R & R FAIL-SAFE PLATE,  BELL CRANK LEVER TUBE HINGE PIN IAW MM 32-10-21 AND PERFORMED ALTERNATE EXTENSION IAW MM 32-35-00.
